Facebook Pixel

Took Plan B..Help!

By September 13, 2012 - 5:35pm
Rate This

I had unprotected sex on May 29 and took Plan B within an hour..I started bleeding about 6 days after and have gotten my period the following two months after..BUT here lately my stomach just feels bloated...ALL THE TIME..Should I be concerned about possibly being pregnant or am I just driving myself crazy?? I don't have any pregnancy symptoms at all.. Am I stressing for no reason?

Add a Comment1 Comments


Hello cardzgul,

You are not pregnant. You took Plan B, bled and had two monthly periods afterward.

The abdominal bloating indicates some type of gastrointestinal condition. Are you having any other symptoms?


September 13, 2012 - 5:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!